# SDR ASAA2020031632429

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,100 hours, 12,703 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT FOUND WINDOW HEAT LEFT FORWARD OVERHEAT CAUTION LIGHT ILLUMINATED. GROUNDED - YES. RESET C/B ON WINDOW HEAT LEFT FWD, OPS CKS NORMAL. REF B737-800 AMM 20-60-01. OK FOR SVC.
